# SDR IPXA2019060342701

- Difficulty date: April 4, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,285 hours, 10,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327075300100
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRMAIN CABIN FLOOR BOARD 242LJ DAMAGEDREPAIRED PER EO A300-5320-40552-B
